MathSciNet Relay Station
MathSciNet bibliographic data
MR2672946 (2011d:92106) 92D25 (34K13 34K20)
Yan, Weiping; Yan, Jurang Periodicity and asymptotic stability of a predator-prey system with infinite delays. Comput. Math. Appl. 60 (2010), no. 5, 1465–1472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement